# SDR IPXA201906243634

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428
- Aircraft serial: 25632
- Aircraft time: 102,554 hours, 17,528 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65B1573521
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBOARD PN 65B15753-21 SOFT, LT BS 1270.  FABRICATED NEW FLOORBOARD IAW EO B747-5320-442648A.
